# SDR P5CA0501416

- Difficulty date: November 20, 2005
- Submitted: December 3, 2005
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 99,208 hours, 18,421 cycles
- Engine: Ge CF650E2
- Engine time: 81,091 hours, 18,413 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Tube
- Part number: 9P6M74G01
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR1 ENGINE FUEL LEAK AT FUEL METERING UNIT VBV ROD END TUBE.  VBV ACTUATOR FUEL TUBE REPLACED AT FUEL CONTROL AND PERFORMED ENGINE RUN AND LEAK CHECK IAW MM 73-21-01.
